Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 12, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at May 30, 2013, 4:30 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 4:30 PM CDT (21:30 UTC)
- Expired
- May 30, 2013, 10:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 149 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 6:01 PM CDT | HEAVY RAIN 1.86 | Columbia, MO | 1.86 INCHES OF RAINFALL BETWEEN 330 AND 600 PM CDT IN COLUMBIA MO. |
| May 30, 9:23 PM CDT | HEAVY RAIN 1.82 | 1 W Mexico, MO | |
| May 30, 9:25 PM CDT | HEAVY RAIN 1.68 | 1 Ne Mexico, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
336
WGUS53 KLSX 302130
FFWLSX
MOC007-019-027-051-135-310330-
/O.NEW.KLSX.FF.W.0012.130530T2130Z-130531T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOONE COUNTY IN CENTRAL MISSOURI...
COLE COUNTY IN CENTRAL MISSOURI...
MONITEAU COUNTY IN CENTRAL MISSOURI...
WESTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
WESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
* UNTIL 1030 PM CDT
* AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL WERE
MOVING ACROSS THE WARNED ONE RIGHT AFTER ANOTHER. DOPPLER RADAR
ESTIMATES THAT UP TO TWO INCHES OF RAIN HAS FALLEN IN THE LAST
HOUR ALONG A LINE FROM ASHLAND TO HALLSVILLE IN EASTERN BOONE
COUNTY. ADDITIONAL THUNDERSTORMS WILL CONTINUE MOVE INTO THE
AREA FROM SOUTHWEST MISSOURI THE NEXT FEW HOURS WHICH WILL LIKELY
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ASHLAND...CALIFORNIA...CENTRALIA...COLUMBIA...FULTON...HOLTS
SUMMIT...JEFFERSON CITY...MEXICO...MURRY AND MILLERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.
&&
LAT...LON 3868 9285 3869 9262 3891 9251 3899 9257
3924 9244 3925 9232 3935 9231 3934 9172
3850 9210 3846 9213 3847 9217 3843 9215
3833 9219 3837 9241 3842 9241 3843 9263
3860 9285
$$
BRITT2 follow-up statements
983
WGUS73 KLSX 310040
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
740 PM CDT THU MAY 30 2013
MOC007-019-027-051-135-310330-
/O.CON.KLSX.FF.W.0012.000000T0000Z-130531T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-AUDRAIN MO-
740 PM CDT THU MAY 30 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN AUDRAIN...
MONITEAU...COLE...WESTERN CALLAWAY AND BOONE COUNTIES UNTIL 1030 PM
CDT...
AT 727 PM CDT...THE MISSOURI DEPARTMENT OF TRANSPORTATION REPORTED
THAT ROUTE Z IS CLOSED BECAUSE OF FLOODING TO THE NORTHEAST OF
COLUMBIA. IN ADDITION...BOONE COUNTY EMERGENCY MANAGEMENT REPORTED
THAT THERE WERE SEVERAL ROADS CLOSED ON THE NORTH SIDE OF COLUMBIA
AND ALSO OVER EASTERN BOONE COUNTY. ALSO...MINOR FLOODING ALONG
HINKSON CREEK IS BEING REPORTED ON THE SOUTH SIDE OF COLUMBIA.
WHILE THUNDERSTORMS HAVE MOVED OUT OF THE AREA...LIGHT TO MODERATE
RAIN WILL CONTINUE OVER PARTS OF SOUTHERN BOONE...CALLAWAY...
MONITEAU AND COLE COUNTIES THROUGH 9 PM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ASHLAND...
CALIFORNIA...CENTRALIA...COLUMBIA...FULTON...HOLTS SUMMIT...JEFFERSON
CITY...MEXICO...TIPTON...AUXVASSE...BRAZITO...CENTERTOWN...
CLARKSBURG...EASLEY...HALLSVILLE...HICKORY HILL...HIGH POINT...
JAMESTOWN...LAKE MYKEE...MCGIRK...MIDWAY...MURRY...NEW BLOOMFIELD...
RUSSELLVILLE...ST. MARTINS...ST. THOMAS...STURGEON AND WARDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.
&&
LAT...LON 3868 9285 3869 9262 3891 9251 3899 9257
3924 9244 3925 9232 3935 9231 3934 9172
3850 9210 3846 9213 3847 9217 3843 9215
3833 9219 3837 9241 3842 9241 3843 9263
3860 9285
$$
BRITT934
WGUS73 KLSX 310331
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 PM CDT THU MAY 30 2013
MOC007-027-051-135-310345-
/O.EXP.KLSX.FF.W.0012.000000T0000Z-130531T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALLAWAY MO-COLE MO-MONITEAU MO-AUDRAIN MO-
1031 PM CDT THU MAY 30 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN AUDRAIN...
MONITEAU...COLE...AND WESTERN CALLAWAY COUNTIES HAS BEEN ALLOWED TO
EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3868 9285 3869 9262 3891 9251 3899 9257
3924 9244 3925 9232 3935 9231 3934 9172
3850 9210 3846 9213 3847 9217 3843 9215
3833 9219 3837 9241 3842 9241 3843 9263
3860 9285
$$
TESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 30, 2:44 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 30, 2:44 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
244 PM CDT THU MAY 30 2013
.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 240 PM CDT THU MAY 30 2013
TORNADO WATCH CONTINUES UNTIL 8 PM. ATMOSPHERE OUTSIDE OF OUTFLOW
COOLED AIR HAS BECOME QUITE UNSTABLE WITH MLCAPES ABOVE 2000 J/KG.
AT THE SAME TIME...DEEP LAYER SHEAR IS INCREASING IN RESPONSE TO
APPROACHING TROUGH CURRENTLY OVER THE CENTRAL PLAINS. THIS TROUGH
IS THE MAIN FOCUS FOR LARGE SCALE ASCENT TONIGHT AND CONSEQUENTLY IT
WILL DETERMINE THE OVERALL PRECIPITATION TRENDS. RAP SHOWS THIS
TROUGH MOVING ACROSS THE CWA AROUND 06Z...SO CURRENT THINKING IS
THAT LINE OF STORMS OVER WESTERN MO WILL CONTINUE TO SLOWLY MOVE
EAST ACROSS THE AREA LATER THIS AFTERNOON AND EVENING.
AFOREMENTIONED INSTABILITY AND SHEAR STILL FAVORS THE POTENTIAL FOR
A FEW SUPERCELLS OR ORGANIZED MULTI-CELLS THAT COULD PRODUCE LARGE
HAIL AND DAMAGING WINDS. LOW LEVEL SHEAR ALSO SUGGESTS THAT ONE OR
TWO TORNADOES COULD FORM IN THE STRONGER STORMS. STILL LOOKS
REASONABLE THAT WESTERN MO LINE WILL EXIT THE EASTERN COUNTIES LATER
THIS EVENING. OUTFLOW FROM THE LINE WILL LIKELY STALL OVER SOUTHERN
MO...SO KEPT CHANCE OF THUNDERSTORMS GOING IN THE SOUTHERN CWA INTO
THE OVERNIGHT HOURS. STILL EXPECT REDEVELOPMENT OF THUNDERSTORMS
OVER WESTERN MO ON THE NOSE OF THE LOW LEVEL JET OVERNIGHT THAT WILL
MOVE INTO NORTHEAST AND CENTRAL MO TOWARD 12Z.
FLASH FLOOD WATCH WILL CONTINUE AS IS. HEAVIEST RAINFALL WILL FOCUS
OVER THE WATCH AREA TONIGHT AND THE SOUTHERN AND EASTERN COUNTIES
HAVE HIGH FLASH FLOOD GUIDANCE. ATMOSPHERE IS VERY MOIST AND DEEP
LAYER FLOW FAVORS TRAINING TONIGHT.
.LONG TERM...(FRIDAY THROUGH NEXT THURSDAY)
ISSUED AT 240 PM CDT THU MAY 30 2013
CONVECTIVE TRENDS ARE SOMEWHAT UNCLEAR FOR FRIDAY MORNING. SOME
GUIDANCE SHOWS LINGERING CONVECTION ACROSS THE EASTERN OZARKS AND
SOUTHERN ILLINOIS. THIS COULD BE POSSIBLE IF THE AFOREMENTIONED OUTFLOW
BOUNDARY FROM THURSDAY NIGHT'S CONVECTION IS STILL IN PLACE OVER
THOSE AREAS. HOWEVER...MOST OF THE GUIDANCE SHOWS A DRYING TREND
BY AROUND 12Z ACROSS THE AREA. THEN...THE LOW LEVEL JET REFOCUSES
BACK OVER NORTHERN/NORTHWESTERN MISSOURI. ALL GUIDANCE SHOWS A
TREMENDOUS AMOUNT OF MOISTURE CONVERGENCE IN THAT AREA STARTING
ABOUT 12Z AND RAIN DEVELOPING BETWEEN 12Z AND 15Z...SPREADING INTO
NORTHEAST MISSOURI/WEST CENTRAL ILLINOIS PROBABLY DURING THE MID
TO LATE MORNING. INSTABILITY WILL BUILD RAPIDLY DURING THE LATE
MORNING WITH MUCAPE EXCEEDING 2500 J/KG ACCORDING TO MOST GUIDANCE
AND DEEP LAYER SHEAR AROUND 50-60KTS SO SEVERE STORMS WILL BE
POSSIBLE AT ANY TIME DURING THE LATE MORNING. HOWEVER...THE MAIN
SHOW WILL LIKELY DEVELOP DURING THE LATE AFTERNOON OR EARLY
EVENING AS ANOTHER LOBE OF VORTICITY WRAPS AROUND THE SOUTH SIDE
OF THE UPPER LEVEL LOW AND PUSHES THE SURFACE FRONT INTO NORTHWEST
MISSOURI. WHATEVER'S LEFT OF THE CAP WILL ALSO BE WIPED AWAY.
AFTERNOON CAPE VALUES LOOK TO BE IN EXCESS OF 3000 J/KG WITH SHEAR
STAYING ABOVE 50KTS. THINK THERE WILL BE SOME DISCRETE STORMS
INITIALLY...BUT WITH LITTLE OR NO CAP AND COPIOUS CAPE WE SHOULD
SEE THE STORMS CONGEAL INTO A LINE. CANNOT RULE OUT ANY KIND OF
SEVERE WEATHER INCLUDING DAMAGING WINDS...LARGE HAIL...AND EVEN
TORNADOES WITH THE LINE. THE LINE SHOULD PROGRESS AT A MODERATE
PACE INTO SOUTHEAST MISSOURI BY EARLY MORNING SATURDAY. OF COURSE
WITH THE HEAVY RAIN POTENTIAL AND NEARLY SATURATED GROUND THERE
WILL BE A CONTINUING FLASH FLOOD THREAT...AND IT'S LIKELY THE
FLASH FLOOD WATCH WILL NEED TO BE EXPANDED EITHER EARLY FRIDAY
MORNING OR FRIDAY AFTERNOON TO COVER THE REST OF THE CWFA.
CURRENT THINKING IS THAT THE INITIAL LINE OF CONVECTION WILL WEAKEN
OVER THE EASTERN OZARKS SATURDAY MORNING. HOWEVER THERE WILL BE
REDEVELOPMENT BY EARLY SATURDAY AFTERNOON...PERHAPS AS FAR NORTHWEST
AS THE COLUMBIA AREA...AS THE SURFACE COLD FRONT FINALLY KICKS INTO
GEAR AND HEADS EAST. SPC STILL HAS THE SOUTHEASTERN 2/3 OF THE CWFA
IN A SLIGHT RISK SATURDAY...INCLUDING THE STL METRO AREA AND POINTS
ALONG AND EAST OF THE I-44/I-55 CORRIDORS. THE UPPER LEVEL
SHORTWAVE FINALLY SWINGS THROUGH SATURDAY AFTERNOON/EARLY EVENING
PUSHING THE COLD FRONT SOUTHEAST INTO THE LOWER
MISSISSIPPI/TENNESSEE VALLEYS.
(SUNDAY THROUGH NEXT THURSDAY)
HIGH PRESSURE IS STILL EXPECTED TO BUILD ACROSS THE MIDWEST SUNDAY
AND CONTROL THE WEATHER AT LEAST THROUGH MONDAY. EXPECTING BELOW
NORMAL TEMPERATURES AND LESS HUMID CONDITIONS THROUGH THAT PERIOD.
MEDIUM RANGE GUIDANCE IS A LITTLE FASTER THAN YESTERDAY IN PUSHING
THE HIGH EAST AWAY FROM THE MID-MISSISSIPPI VALLEY. SOUTHERLY FLOW
RETURNS TUESDAY AND BOTH THE GFS AND ECMWF PRINT OUT PRECIP LATE
TUESDAY THROUGH THURSDAY AS A SHORTWAVE DIPS INTO THE NORTHERN
PLAINS. THE GFS IS MUCH MORE DYNAMIC WITH THIS WAVE THAN THE ECMWF
AND THEREFORE CRANKS OUT A LOT MORE PRECIP. HAVE OPTED TO JUST
STICK WITH CHANCE POPS FOR THIS PERIOD RIGHT NOW. WILL CONTINUE TO
WATCH THIS NEXT WAVE AND INCREASE POPS AS NEEDED IF BOTH MODELS
CONTINUE TO TREND WETTER.
CARNEY
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 136 PM CDT THU MAY 30 2013
MODELS ARE UNCLEAR ON TIMING OF SHOWERS/THUNDERSTORMS FOR EACH
TAF...SO AMENDMENTS WILL BE NECESSARY BASED ON RADAR TRENDS
THE NEXT 12 HOURS. CURRENT THINKING IS THAT THUNDERSTORMS WILL
CONTINUE OVER EASTERN MO/WESTERN IL THE NEXT FEW HOURS...AND THAT
THE LINE OVER WESTERN MO WILL ADVANCE SLOWLY EASTWARD THE REST OF
THE AFTERNOON AND EVENING. STORMS MAY BE SEVERE WITH STRONG WINDS
GUSTS AND HAIL. EXPECT MAINLY VFR CONDITIONS EXCEPT IN THE HEAVIER
CORES WHERE IFR VSBYS/CIGS CAN BE EXPECTED.
SPECIFICS FOR KSTL...THUNDERSTORMS CURRENTLY AROUND LAMBERT WILL
INTERMITTENTLY BRING IFR CONDITIONS IN HEAVY RAIN. CANNOT RULE OUT
HAIL AND STRONG WINDS GUSTS WITH ANY OF THE STRONGER CORES. LINE
OF STORMS CURRENTLY OVER WESTERN MO WILL NOT REACH KSTL UNTIL
AFTER 00Z.
BRITT
&&
.PRELIMINARY POINT TEMPS/POPS...
SAINT LOUIS 71 84 69 81 / 80 60 90 70
QUINCY 67 80 65 77 / 80 80 80 50
COLUMBIA 67 81 66 78 / 80 70 90 50
JEFFERSON CITY 67 82 68 78 / 80 60 90 60
SALEM 69 83 71 81 / 70 50 70 70
FARMINGTON 68 82 69 81 / 70 50 90 70
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-JEFFERSON
MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE
MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-ST.
CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BROWN IL-
CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
MONROE IL-PIKE IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, May 30, 3:43 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 343 PM CDT THU MAY 30 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 343 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE AREA TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS...BUT BRIEF TORNADOES ARE ALSO POSSIBLE. THESE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL...SO A FLASH FLOOD WATCH REMAINS IN EFFECT MAINLY ALONG AND NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE WIDESPREAD THUNDERSTORM ACTIVITY IS FORECAST ACROSS THE REGION THROUGH SATURDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGHOUT THIS PERIOD. THESE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR AREAS ALONG AND NORTH OF INTERSTATE 70 THROUGH EARLY SATURDAY MORNING DUE TO THE THREAT OF HEAVY RAIN. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. CARNEY
In the hours before
Special weather statement, May 30, 2:26 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 226 PM CDT THU MAY 30 2013 MOZ018-019-026-027-034-041-042-047-302030- AUDRAIN MO-BOONE MO-KNOX MO-LEWIS MO-MARION MO-MONITEAU MO-MONROE MO-SHELBY MO- 226 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN AUDRAIN...SHELBY... WESTERN MONROE...MONITEAU...WESTERN MARION...LEWIS...KNOX AND BOONE COUNTIES UNTIL 330 PM CDT... AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KIRKSVILLE TO 8 MILES NORTHEAST OF SALISBURY TO 37 MILES WEST OF LAURIE...AND MOVING NORTHEAST AT 55 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... EDINA... TIPTON... SHELBINA... CALIFORNIA... PARIS... COLUMBIA... CENTRALIA... GREENSBURG... CLARENCE... PLEVNA... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Special weather statement, May 30, 3:03 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 303 PM CDT THU MAY 30 2013 ILZ074-302045- WASHINGTON IL- 303 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WASHINGTON COUNTY UNTIL 345 PM CDT... AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TAMAROA...OR 9 MILES NORTH OF DU QUOIN... MOVING NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ASHLEY... IRVINGTON... WAMAC... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, May 30, 3:15 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 315 PM CDT THU MAY 30 2013 ILZ095-MOZ019-026-027-034-035-041-042-047-048-050-302115- ADAMS IL-AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-LEWIS MO-MARION MO-MONITEAU MO-MONROE MO-RALLS MO-SHELBY MO- 315 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR AUDRAIN...EASTERN SHELBY... RALLS...MONROE...MONITEAU...MARION...LEWIS...COLE...CALLAWAY...BOONE AND ADAMS COUNTIES UNTIL 415 PM CDT... AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF COLONY TO 7 MILES NORTH OF LAURIE...AND MOVING NORTHEAST AT 55 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CALIFORNIA... SHELBINA... COLUMBIA... PARIS... CENTRALIA... JEFFERSON CITY... ASHLAND... CANTON... HOLTS SUMMIT... MONROE CITY... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, May 30, 4:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
421 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM FLOOD 3 E COLUMBIA 38.95N 92.27W
05/30/2013 BOONE MO PUBLIC
WATER FLOWING OFF OF MEDIAN ONTU INTERSTATE 70 NEAR
MILE MAKRKER 131 ON EASTBOUND LANES.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 10:23 PM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 7 days |
| May 29, 10:23 PM CDT | River Flood Warning | LSX | Callaway, Osage | 8 days |
| May 29, 10:23 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 9 days |
| May 30, 4:03 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more | 51 hr |
| May 30, 10:02 AM CDT | River Flood Warning | LSX | Franklin, Warren | 8 days |
| May 30, 10:02 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 9 days |
| May 30, 2:38 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 22 min |
| May 30, 5:01 PM CDT | Flash Flood Warning | LSX | Lewis, Marion, Ralls | 6 hr |
| May 30, 5:51 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 39 min |
| May 30, 6:38 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 37 min |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.